# SDR AALA201703319049

- Difficulty date: March 10, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 46,402 hours, 17,039 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320200000
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS ON THE FORWARD FWD CARGO BAY FLOOR PANEL 131EF.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00, AND IRM 9701 REVISION G.
